# SDR SWIA2025F01327

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 53,152 hours, 35,510 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND DAMAGE TO THE HSTA LH SCREW JACK FITTING AND BACKUP STRUCTURE IN MULTIPLE AREAS.UPPER MOUNTING FACE:DENT/GOUGE #1 0.5"L X 0.1"WDENT/GOUGE #2 0.1"L X 0.1" WDENT/GOUGE #3 0.4"L X 0.15"WDENT/GOUGE #4 0.65"L X 0.2" WSCRATCH #1 1.55"L X 0.01"WSCRATCH #2 0.65"L X 0.01"WTANG BETWEEN LOWER MOUNTING HOLESDENT/GOUGE 0.3" L X 0.1" WBOTTOM EDGESCRATCH 0.35 " L X 0.05" W    (FILED CLOSED)COMPLIED WITH REO 670-55-11-425. REPAIRED DAMAGED AREAS TO THE HSTA LH SCREW JACK FITTING AND BACKUP STRUCTURE IN MULTIPLE AREAS. UPPER MOUNTING FACE: DENT/GOUGE #1 0.5"L X 0.1"W DENT/GOUGE #2 0.1"L X 0.1" W DENT/GOUGE #3 0.4"L X 0.15"W DENT/GOUGE #4 0.65"L X 0.2" W SCRATCH #1 1.55"L X 0.01"W: SCRATCH #2 0.65"L X 0.01"W: TANG BETWEEN LOWER MOUNTING HOLES: DENT/GOUGE 0.3" L X 0.1" W BOTTOM EDGE: SCRATCH 0.35 " L X 0.05" W. REFERENCE CP 30892870 DAMAGE DETERMINED TO BE MAJOR REPAIR.
